Gynecomastia

Various studies have linked the antipsychotic medication Risperdal to gynecomastia, a condition that causes breast growth in male children and adolescents.

A 2006 study published in the Journal of Clinical Psychopharmacology reported that adolescents who took Risperdal exhibited significantly high levels of prolactin. Prolactin is a hormone that can stimulate milk production and breast development in men.

Gynecomastia symptoms include:

  • Swollen breast gland tissue
  • Breast tenderness
  • Pain
  • Nipple discharge in one or both breasts

Risperdal gynecomastia often requires surgery to correct. In some cases, liposuction can be used to remove breast tissue. Severe gynecomastia cases may require breast reduction surgery or a mastectomy.

If you or a loved one experienced breast development after using Risperdal, you may be eligible to file a lawsuit. Contact the lawyers at Hissey Kientz, LLP for a free case evaluation. You can reach us by calling toll-free at 1-866-275-4454, or by filling out our free contact form on the right of this page.

I am currently represented by an attorney
*Required fields